Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Hiv Related To Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

hiv-related rash

Thanks for all the effort you are doing here! My question is: how does the hiv related (not the treatment related) rash looks like? Or can it look like any type of rash?Are there differant types of hiv-related rashes?
John A. Bartlett, M.D.

Response from John A. Bartlett, M.D.

Duke University Medical Center
...The rash of acute HIV infection is typically red and may be present over the trunk, face and extremities. Rashes can also occur during Read more »

What does HIV related rash look like? - Please answer Dr Kull

Hi Doctor Kull,I have researched and read through all the questions but there are no real... Read more »

Could an HIV related rash show up within days?

Dear Judith. PLEASE HELP ME. I'm sorry but this will be a long question. But very important.I was... Read more »
Articles
AIDS InfoNet

Women and HIV

... How Serious Is HIV for Women? What Do Women Need to Know? Research on Women Treatment for Women The Bottom Line How Serious Is HIV Read more »
AIDSinfo

Skin Rash

...are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
The Body

Top HIV/AIDS-Related Clinical Developments of 2010

...Treat": Thoughts and Afterthoughts Republicans Sweep the House and Rattle the Senate As an action-packed year for the HIV/AIDS community draws to a close, TheBody.com takes stock of 2010 in a new series of articles, "HIV/AIDS Year in... Read more »
AIDSinfo

An Overview of Rescriptor (Delavirdine)

...its desired effects, delavirdine can cause some unwanted effects. Serious side effects of this medicine include severe skin rash accompanied by blisters, fever, joint or muscle pain, redness and swelling of the eyes, sores in the mouth, and... Read more »
Connect With Others

HIV related rash.......Too worried....

Posted by Anonymous, 3 Replies
...Hi all, 1 mth ago ,I am tested non reactive to HIV1 and HIV2 ,that is 4-5mths after my protected virginal sex exposure. However,I have been getting 1-3 slight itchy small bumps(1mm) Read more »

Rash?-Please answer...

Posted by Anonymous, 2 Replies
...Hi.. I have a small rash/pink skin thing about the size of a nickel on my lower left stomach. It is some small red bumps, not scally or flaky. I have Read more »

rash at 3 months???

Posted by Anonymous, 3 Replies
...I've already tested negative at 6 and 10 weeks, does anyone know if it's possible to develope a hiv related rash 3 months after possible exposure? thanks Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...recommended I use this new Afro Amer. facial soap bar. As my face started to clear up, about 2 weeks later, I developed this rash on my face in the inner cheek area on both sides and here and there on the rest of my face. It didn't burn or... Read more »